Pain Management Community
Lyrica
About This Community:

This patient support community is for discussions relating to pain management, chronic pain, arthritis, back pain, cancer, headaches, movement disorders pain, and muscle pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Lyrica

I am interested in trying other means for pain management, besides pills.
I have come off of pain meds, now wish to come off of Lyrica.
Has anyone had and withdrawal symptoms when coming off of Lyrica?
My dosage has been 150mg per day for about a year and a half.

Thanks a lot!
Related Discussions
5 Comments Post a Comment
Blank
686681_tn?1227309038
It is very dangerous to suddenly stop taking Lyrica.  You need to phase down slowly over 60 to 90 days.  If you come off of it that way there are no withdrawel symtoms (symptoms).  Best of luck.
Blank
Avatar_f_tn
Yes, I've taken it and also methadone you want to start taking 75 mg during the day and 150mg at night for a month then change to 75mg at night as well.  Then tell your doctor to give you 50mg take it for a month then he will give you a weining schedule and then you should be home free. Exercising and moving right along, testifiying and tell people how good God has been to you.
Blank
667015_tn?1268599078
Yes you will have very bad withdraws from coming off lyrica with out stepping it down. This is one of thoes meds that you and your Dr need to work you off of. I ran out of Lyrica ( due to my insurance company ) but just not having it for about 14hrs I started to have withdraw these can include but are not limited to ( Sweating followed by feeling cold, shaking, insomina, and many more ) so please make sure that you talk to your Dr about coming off Lyrica. I have been taking 250mg 2x/day for over 2 yrs and I feel that I will be taking it for along time.

R/
Adam
Blank
547368_tn?1332173665
Hi Botcho,

Lyrica must be gradually decreased when you and your physician decide to discontinue the medication. The manufacturer recommends a minimum of a week of tapering. Your physician can determine the best route for you. You dose it not very high which means the taper shouldn't be terribly long and if you experience any withdrawal symptoms they  should be manageable.

Good luck to you. I hopeful that you will be successful. You cannot determine the amount of pain you are having until the drug is out of your completely out of your system.  Take Care, Tuck
Blank
725248_tn?1316165845
Wow my pain doctor just took me off lyrica without weening me off at all, he did the same with the oxycontin, he gave me one oxycodone and called it good.  Lets just say I no longer go and see him.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pain Management Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Pain Answerers
7721494_tn?1408157057
Blank
philnoir
Four Corners, CO
535089_tn?1400677119
Blank
Mollyrae
WI
1855076_tn?1337118903
Blank
marycarmel
MA
Avatar_m_tn
Blank
trixy71
3112530_tn?1342559764
Blank
TheMadMan
Long Beach, CA
1326416_tn?1370930601
Blank
shinty
Just south of Boston, MA